# SDR FDEA201211264183

- Difficulty date: November 26, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL SUPPORT AT STATION 1887, "X"=-60,   FORWARD FLANGE CORRODED.  FLOOR SUPPORT REMOVED AND REPLACED AS PER AMM 20-50-02,   REVISION 74.1. NEW FLOOR SUPPORT FABRICATED IAW DRAWING AGA7551, REVISION "G". CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
